• Previous Article
    Global well-posedness, pattern formation and spiky stationary solutions in a Beddington–DeAngelis competition system
  • DCDS Home
  • This Issue
  • Next Article
    Global well-posedness of the free-interface incompressible Euler equations with damping
April  2020, 40(4): 2089-2103. doi: 10.3934/dcds.2020107

Quasi-shadowing for partially hyperbolic flows

College of Mathematics and Statistics, Chongqing University, Chongqing 401331, China

Received  March 2019 Published  January 2020

In this paper, we study the quasi-shadowing property for partially hyperbolic flows. A partially hyperbolic flow $ \varphi_{t} $ has the quasi-shadowing property if for any $ (\delta,T) $-pseudoorbit $ g(t) $ of $ \varphi_{t} $ there exist a sequence of points $ \{y_{k}\}_{k\in\mathbb{Z}} $ and a reparametrization $ \alpha $ such that $ \varphi_{\alpha(t)-\alpha(kT)}(y_k) $ trace $ g(t) $ in which $ y_{k} $ is obtained from $ \varphi_{\alpha(kT)-\alpha((k-1)T)}(y_{k-1}) $ by a motion along the central direction. We prove that any partially hyperbolic flow $ \varphi_{t} $ has the quasi-shadowing property. We also investigate the limit quasi-shadowing properties for flows. That is, a partially hyperbolic flow has the $ \mathcal{L}^p $, limit and asymptotic quasi-shadowing properties.

Citation: Zhiping Li, Yunhua Zhou. Quasi-shadowing for partially hyperbolic flows. Discrete & Continuous Dynamical Systems - A, 2020, 40 (4) : 2089-2103. doi: 10.3934/dcds.2020107
References:
[1]

D. V. Anosov, Geodesic flows on closed Riemannian manifolds with negative curvature, Pro. Steklov Inst. Math., 90 (1967), 209 pp.  Google Scholar

[2]

D. Bohnet and C. Bonatti, Partially hyperbolic diffeomorphisms with uniformly center foliation: The quotient dynamics, Ergod. Theory Dyn. Syst., 36 (20165), 1067-1105.  doi: 10.1017/etds.2014.102.  Google Scholar

[3]

R. Bowen, Periodic points and measures for Axiom $A$ diffeomorphisms, Trans. Amer. Math. Soc., 154 (1971), 377-397.  doi: 10.2307/1995452.  Google Scholar

[4]

R. Bowen, Periodic orbits for hyperbolic flows, Amer. J. Math., 94 (1972), 1-30.  doi: 10.2307/2373590.  Google Scholar

[5]

S. B. Gan, A generalized shadowing lemma, Discrete Contin. Dyn. Syst., 8 (2002), 627-632.  doi: 10.3934/dcds.2002.8.627.  Google Scholar

[6]

S. B. Gan and L. Wen, Nonsingular star flows satisfy Axiom A and the no-cycle condition, Invent. Math., 164 (2006), 279-315.  doi: 10.1007/s00222-005-0479-3.  Google Scholar

[7]

S. B. Gan and D. W. Yang, Morse-Smale systems and horseshoes for three dimensional singular flows, Ann. Sci. Éc. Norm. Supér., 51 (2018), 39-112.  doi: 10.24033/asens.2351.  Google Scholar

[8]

B. Han and X. Wen, A shadowing lemma for quasi-hyperbolic strings of flows, J. Differential Equations, 264 (2018), 1-29.  doi: 10.1016/j.jde.2017.08.065.  Google Scholar

[9]

S. Hayashi, Connecting invariant manifolds and the solution of the $C^1$ stability conjecture and $\Omega$-stability conjecture for flows, Ann. Math., 145 (1997), 81-137.  doi: 10.2307/2951824.  Google Scholar

[10]

H. Y. HuY. H. Zhou and Y. J. Zhu, Quasi-shadowing for partially hyperbolic diffeomorphisms, Ergod. Theory Dyn. Syst., 35 (2015), 412-430.  doi: 10.1017/etds.2014.126.  Google Scholar

[11]

A. Katok, Lyapunov exponents, entropy and periodic orbits for diffeomorphisms, Inst. Hautes Études Sci. Publ. Math., (1980), 137–173.  Google Scholar

[12]

S. Kryzhevich and S. Tikhomirov, Partial hyperbolicity and central shadowing, Discrete Contin. Dyn. Syst., 33 (2013), 2901-2909.  doi: 10.3934/dcds.2013.33.2901.  Google Scholar

[13]

K. Palmer, Shadowing in Dynamical Systems, Theory and applications. Mathematics and its Applications, 501. Kluwer Academic Publishers, Dordrecht, 2000. doi: 10.1007/978-1-4757-3210-8.  Google Scholar

[14]

S. Y. Pilyugin, Shadowing in Dynamical Systems, Lecture Notes in Mathematics, 1706. Springer-Verlag, Berlin, 1999.  Google Scholar

[15]

S. Y. Pilyugin, Shadowing in structurally stable flows, J. Differential Equations, 140 (1997), 238-265.  doi: 10.1006/jdeq.1997.3295.  Google Scholar

[16]

J. G. Sinai, Gibbs measures in ergodic theory, Uspehi Mat. Nauk, 27 (1972), 21-64.   Google Scholar

[17]

W. X. Sun and Y. Yang, Hyperbolic periodic points for chain hyperbolic homoclinic classes, Discrete Contin. Dyn. Syst., 36 (2016), 3911-3925.  doi: 10.3934/dcds.2016.36.3911.  Google Scholar

[18]

W. X. SunT. Young and Y. H. Zhou, Topological entropies of equivalent smooth flows, Trans. Amer. Math. Soc., 361 (2009), 3071-3082.  doi: 10.1090/S0002-9947-08-04743-0.  Google Scholar

[19]

L. Wang and Y. J. Zhu, Center specification property and entropy for partially hyperbolic diffeomorphisms, Discrete Contin. Dyn. Syst., 36 (2016), 469-479.  doi: 10.3934/dcds.2016.36.469.  Google Scholar

[20]

F. Zhang and Y. H. Zhou, On the limit quasi-shadowing property, Discrete Contin. Dyn. Syst., 37 (2017), 2861-2879.  doi: 10.3934/dcds.2017123.  Google Scholar

show all references

References:
[1]

D. V. Anosov, Geodesic flows on closed Riemannian manifolds with negative curvature, Pro. Steklov Inst. Math., 90 (1967), 209 pp.  Google Scholar

[2]

D. Bohnet and C. Bonatti, Partially hyperbolic diffeomorphisms with uniformly center foliation: The quotient dynamics, Ergod. Theory Dyn. Syst., 36 (20165), 1067-1105.  doi: 10.1017/etds.2014.102.  Google Scholar

[3]

R. Bowen, Periodic points and measures for Axiom $A$ diffeomorphisms, Trans. Amer. Math. Soc., 154 (1971), 377-397.  doi: 10.2307/1995452.  Google Scholar

[4]

R. Bowen, Periodic orbits for hyperbolic flows, Amer. J. Math., 94 (1972), 1-30.  doi: 10.2307/2373590.  Google Scholar

[5]

S. B. Gan, A generalized shadowing lemma, Discrete Contin. Dyn. Syst., 8 (2002), 627-632.  doi: 10.3934/dcds.2002.8.627.  Google Scholar

[6]

S. B. Gan and L. Wen, Nonsingular star flows satisfy Axiom A and the no-cycle condition, Invent. Math., 164 (2006), 279-315.  doi: 10.1007/s00222-005-0479-3.  Google Scholar

[7]

S. B. Gan and D. W. Yang, Morse-Smale systems and horseshoes for three dimensional singular flows, Ann. Sci. Éc. Norm. Supér., 51 (2018), 39-112.  doi: 10.24033/asens.2351.  Google Scholar

[8]

B. Han and X. Wen, A shadowing lemma for quasi-hyperbolic strings of flows, J. Differential Equations, 264 (2018), 1-29.  doi: 10.1016/j.jde.2017.08.065.  Google Scholar

[9]

S. Hayashi, Connecting invariant manifolds and the solution of the $C^1$ stability conjecture and $\Omega$-stability conjecture for flows, Ann. Math., 145 (1997), 81-137.  doi: 10.2307/2951824.  Google Scholar

[10]

H. Y. HuY. H. Zhou and Y. J. Zhu, Quasi-shadowing for partially hyperbolic diffeomorphisms, Ergod. Theory Dyn. Syst., 35 (2015), 412-430.  doi: 10.1017/etds.2014.126.  Google Scholar

[11]

A. Katok, Lyapunov exponents, entropy and periodic orbits for diffeomorphisms, Inst. Hautes Études Sci. Publ. Math., (1980), 137–173.  Google Scholar

[12]

S. Kryzhevich and S. Tikhomirov, Partial hyperbolicity and central shadowing, Discrete Contin. Dyn. Syst., 33 (2013), 2901-2909.  doi: 10.3934/dcds.2013.33.2901.  Google Scholar

[13]

K. Palmer, Shadowing in Dynamical Systems, Theory and applications. Mathematics and its Applications, 501. Kluwer Academic Publishers, Dordrecht, 2000. doi: 10.1007/978-1-4757-3210-8.  Google Scholar

[14]

S. Y. Pilyugin, Shadowing in Dynamical Systems, Lecture Notes in Mathematics, 1706. Springer-Verlag, Berlin, 1999.  Google Scholar

[15]

S. Y. Pilyugin, Shadowing in structurally stable flows, J. Differential Equations, 140 (1997), 238-265.  doi: 10.1006/jdeq.1997.3295.  Google Scholar

[16]

J. G. Sinai, Gibbs measures in ergodic theory, Uspehi Mat. Nauk, 27 (1972), 21-64.   Google Scholar

[17]

W. X. Sun and Y. Yang, Hyperbolic periodic points for chain hyperbolic homoclinic classes, Discrete Contin. Dyn. Syst., 36 (2016), 3911-3925.  doi: 10.3934/dcds.2016.36.3911.  Google Scholar

[18]

W. X. SunT. Young and Y. H. Zhou, Topological entropies of equivalent smooth flows, Trans. Amer. Math. Soc., 361 (2009), 3071-3082.  doi: 10.1090/S0002-9947-08-04743-0.  Google Scholar

[19]

L. Wang and Y. J. Zhu, Center specification property and entropy for partially hyperbolic diffeomorphisms, Discrete Contin. Dyn. Syst., 36 (2016), 469-479.  doi: 10.3934/dcds.2016.36.469.  Google Scholar

[20]

F. Zhang and Y. H. Zhou, On the limit quasi-shadowing property, Discrete Contin. Dyn. Syst., 37 (2017), 2861-2879.  doi: 10.3934/dcds.2017123.  Google Scholar

[1]

Fang Zhang, Yunhua Zhou. On the limit quasi-shadowing property. Discrete & Continuous Dynamical Systems - A, 2017, 37 (5) : 2861-2879. doi: 10.3934/dcds.2017123

[2]

Sergey Kryzhevich, Sergey Tikhomirov. Partial hyperbolicity and central shadowing. Discrete & Continuous Dynamical Systems - A, 2013, 33 (7) : 2901-2909. doi: 10.3934/dcds.2013.33.2901

[3]

Raquel Ribeiro. Hyperbolicity and types of shadowing for $C^1$ generic vector fields. Discrete & Continuous Dynamical Systems - A, 2014, 34 (7) : 2963-2982. doi: 10.3934/dcds.2014.34.2963

[4]

Sergei Yu. Pilyugin. Variational shadowing. Discrete & Continuous Dynamical Systems - B, 2010, 14 (2) : 733-737. doi: 10.3934/dcdsb.2010.14.733

[5]

Rafael O. Ruggiero. Shadowing of geodesics, weak stability of the geodesic flow and global hyperbolic geometry. Discrete & Continuous Dynamical Systems - A, 2006, 14 (2) : 365-383. doi: 10.3934/dcds.2006.14.365

[6]

Will Brian, Jonathan Meddaugh, Brian Raines. Shadowing is generic on dendrites. Discrete & Continuous Dynamical Systems - S, 2019, 12 (8) : 2211-2220. doi: 10.3934/dcdss.2019142

[7]

Shaobo Gan. A generalized shadowing lemma. Discrete & Continuous Dynamical Systems - A, 2002, 8 (3) : 627-632. doi: 10.3934/dcds.2002.8.627

[8]

Keonhee Lee, Kazuhiro Sakai. Various shadowing properties and their equivalence. Discrete & Continuous Dynamical Systems - A, 2005, 13 (2) : 533-540. doi: 10.3934/dcds.2005.13.533

[9]

Sergey V. Bolotin. Shadowing chains of collision orbits. Discrete & Continuous Dynamical Systems - A, 2006, 14 (2) : 235-260. doi: 10.3934/dcds.2006.14.235

[10]

S. Yu. Pilyugin, A. A. Rodionova, Kazuhiro Sakai. Orbital and weak shadowing properties. Discrete & Continuous Dynamical Systems - A, 2003, 9 (2) : 287-308. doi: 10.3934/dcds.2003.9.287

[11]

S. Yu. Pilyugin. Inverse shadowing by continuous methods. Discrete & Continuous Dynamical Systems - A, 2002, 8 (1) : 29-38. doi: 10.3934/dcds.2002.8.29

[12]

Lianfa He, Hongwen Zheng, Yujun Zhu. Shadowing in random dynamical systems. Discrete & Continuous Dynamical Systems - A, 2005, 12 (2) : 355-362. doi: 10.3934/dcds.2005.12.355

[13]

Jifeng Chu, Zhaosheng Feng, Ming Li. Periodic shadowing of vector fields. Discrete & Continuous Dynamical Systems - A, 2016, 36 (7) : 3623-3638. doi: 10.3934/dcds.2016.36.3623

[14]

Keonhee Lee, Kazumine Moriyasu, Kazuhiro Sakai. $C^1$-stable shadowing diffeomorphisms. Discrete & Continuous Dynamical Systems - A, 2008, 22 (3) : 683-697. doi: 10.3934/dcds.2008.22.683

[15]

Alexey A. Petrov, Sergei Yu. Pilyugin. Shadowing near nonhyperbolic fixed points. Discrete & Continuous Dynamical Systems - A, 2014, 34 (9) : 3761-3772. doi: 10.3934/dcds.2014.34.3761

[16]

Tuhin Ghosh, Karthik Iyer. Cloaking for a quasi-linear elliptic partial differential equation. Inverse Problems & Imaging, 2018, 12 (2) : 461-491. doi: 10.3934/ipi.2018020

[17]

Laurent Boudin, Francesco Salvarani. The quasi-invariant limit for a kinetic model of sociological collective behavior. Kinetic & Related Models, 2009, 2 (3) : 433-449. doi: 10.3934/krm.2009.2.433

[18]

Flavio Abdenur, Lorenzo J. Díaz. Pseudo-orbit shadowing in the $C^1$ topology. Discrete & Continuous Dynamical Systems - A, 2007, 17 (2) : 223-245. doi: 10.3934/dcds.2007.17.223

[19]

Xiao Wen, Lan Wen. No-shadowing for singular hyperbolic sets with a singularity. Discrete & Continuous Dynamical Systems - A, 2020, 40 (10) : 6043-6059. doi: 10.3934/dcds.2020258

[20]

Woochul Jung, Ngocthach Nguyen, Yinong Yang. Spectral decomposition for rescaling expansive flows with rescaled shadowing. Discrete & Continuous Dynamical Systems - A, 2020, 40 (4) : 2267-2283. doi: 10.3934/dcds.2020113

2019 Impact Factor: 1.338

Metrics

  • PDF downloads (99)
  • HTML views (62)
  • Cited by (1)

Other articles
by authors

[Back to Top]